Generic Name and Formulations:
Acetaminophen 325mg, pheniramine maleate 20mg, phenylephrine HCl 10mg; pwd packets; natural lemon flavor; contains sodium 44mg per packet.
Novartis Consumer Health
Nasal congestion, rhinorrhea, sore throat, fever, headache, minor aches and pains.
Dissolve contents of 1 packet into 8oz hot water; sip while hot. Consume entire drink within 10–15mins. Take every 4 hours; max 6 packets/24hrs.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. Thyroid disease. Diabetes. GI or GU obstruction. Glaucoma. Asthma. Lower respiratory disorders. Sodium restricted diet. Discontinue if symptoms worsen or persist after 2–7 days. Pregnancy. Nursing mothers.
Analgesic + antihistamine + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers may increase the pressor effects of sympathomimetics. Antihypertensives antagonized. Increased CNS effects with other CNS depressants.
Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability in children, hepatotoxicity (overdosage).
is free, fast, and customized just for you!
Already a member?Sign In Now »